How To Deal With Shortness Of Breath, Sore Throat And Palpitations?
.. I am suffering from hyperthyroid disease .. but before I get treatment I am still in good condition ‘hx it’s hard to swallow and it has a lot of weight and trun .. but after I have treated it in a propylthiouracil drug which is consumed within a period of 1 month … and after 2 strips of weight and trun … but after I have treated it in a propylthiouracil drug that is consumed within a period of time 1 month … I drink it, my body feels weak, fireflies’ eyes, shortness of breath, and chest pain … even my thyroid has increased … is it like that if you take the medicine? Do I have to keep on drinking?
Hello, thank you for the question to HealthReplies.com
Propylthiouracil is a drug given to treat hyperthyroidism or excess thyroid hormone. The following are some of the side effects that can occur from taking this medicine:
nausea and vomiting
rashes and itching on the skin
a spinning feeling in the head
muscle and joint pain
decreased tongue taste
PTU can cause several severe side effects including agranulocytosis (decreased white blood cell production), liver disorders, aplastic anemia, and vasculitis. These severe side effects are very, very rare. Your symptoms may or may not be side effects. You should immediately consult a doctor of internal medicine who provides drugs for evaluation of possible side effects of the drug. Do not stop or change the dosage of the drug before consulting directly with your doctor.
So much information from me, hopefully enough answer